# SDR CALA2021081101313

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 84,753 hours, 33,005 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: C247301003
- Condition: Faulted
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DOORS WILL NOT STAY UP AND LOCKED CLOSED WHEN GREEN HYDRAULIC SYSTEM NOT PRESSURIZED-DOORS FALL OPEN. GROUND MANUAL DOOR RELEASE HANDLE POSITIONED IN THE DOWN POSITION FOR SAFETY WHEN HYDRAULICS PRESSURIZED. REF TSM 32-31-00-810-859 AND MM 32-31-14-000-001. LGCIU 1 & 2 FAULTING NOSE GEAR DOOR UPLOCK ASSY 2534 GM. NO NOTABLE PHYSICAL DAMAGE TO UPLOCK MECHANISM AND ROD ASSY. REMOVED NLG DOOR UPLOCK ASSY 2534GM.  AWAITING PART FOR INSTALL. ADD EMP:104300
